Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 3, NWS Boise, ID

June 29, 2007

NWS Boise, ID issued this red flag warning at Jun 29, 2007, 4:39 AM MDT. It took effect at Jun 29, 2007, 9:36 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 29, 2007, 4:39 AM MDT (10:39 UTC)
In effect from
Jun 29, 2007, 9:36 AM MDT
Expired
Jun 29, 2007, 10:00 PM MDT
In force
12 hr
Issued by
NWS Boise, ID

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOI 291039
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
439 AM MDT FRI JUN 29 2007

IDZ419-ORZ636-637-292200-
/O.UPG.KBOI.FW.A.0004.070629T2000Z-070630T0400Z/
/O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
439 AM MDT FRI JUN 29 2007 /339 AM PDT FRI JUN 29 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS
AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW
HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 418 WHICH
INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE
BOISE BLM...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS
AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST
WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA
IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON
ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
IN THE WARNED AREA BY EARLY THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ418-292200-
/O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-
439 AM MDT FRI JUN 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING FOR A HIGH HAINES OF 6 COMBINED WITH EXTREMELY
DRY FUELS IN FIRE ZONE 418 WHICH INCLUDES THE WESTERN TWIN FALLS
BLM...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING. 

AN EXTREMELY DRY AND WARM AIRMASS AHEAD OF A PACIFIC COOL FRONT
WILL LEAD TO A HIGH HAINES INDEX OF 6 THIS AFTERNOON AND EVENING.
WIND GUSTS TO 25 MPH AND HUMIDITIES OF 10 TO 15 PERCENT WILL ALSO
DEVELOP IN THE WARNED AREA THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
000 
WWUS85 KBOI 291300 CCA
RFWBOI

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE BOISE ID
659 AM MDT FRI JUN 29 2007

IDZ419-ORZ636-637-300030-
/O.UPG.KBOI.FW.A.0004.070629T2000Z-070630T0400Z/
/O.COR.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
659 AM MDT FRI JUN 29 2007 /559 AM PDT FRI JUN 29 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS
AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW
HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH
INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE
BOISE BLM...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM MDT /1 PM PDT/ THIS
AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST
WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA
IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON
ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
IN THE WARNED AREA BY EARLY THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ418-300030-
/O.NEW.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-
659 AM MDT FRI JUN 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING FOR A HIGH HAINES OF 6 COMBINED WITH EXTREMELY
DRY FUELS IN FIRE ZONE 418 WHICH INCLUDES THE WESTERN TWIN FALLS
BLM...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING. 

AN EXTREMELY DRY AND WARM AIRMASS AHEAD OF A PACIFIC COOL FRONT
WILL LEAD TO A HIGH HAINES INDEX OF 6 THIS AFTERNOON AND EVENING.
WIND GUSTS TO 25 MPH AND HUMIDITIES OF 10 TO 15 PERCENT WILL ALSO
DEVELOP IN THE WARNED AREA THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KBOI 291524
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
924 AM MDT FRI JUN 29 2007

IDZ418-291630-
/O.CAN.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-
924 AM MDT FRI JUN 29 2007

...RED FLAG WARNING IS CANCELLED FOR NEW RED FLAG CRITERIA THIS 
AFTERNOON AND EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE RED FLAG
WARNING. 

RED FLAG WARNING WAS CANCELLED BECAUSE EXPECTED CONDITIONS WILL
MEET DIFFERENT CRITERIA. NEW RED FLAG WARNING WILL BE ISSUED
SHORTLY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES THIS AFTERNOON
AND EVENING IN FIRE WEATHER ZONE 418 WHICH INCLUDES WESTERN TWIN
FALLS BLM.

$$

IDZ419-ORZ636-637-292330-
/O.CON.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
924 AM MDT FRI JUN 29 2007 /824 AM PDT FRI JUN 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW
HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH
INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE
BOISE BLM...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. 

AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST
WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA
IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON
ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
IN THE WARNED AREA BY EARLY THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JDS
000 
WWUS85 KBOI 291536
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
936 AM MDT FRI JUN 29 2007

IDZ418-292200-
/O.EXA.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-
936 AM MDT FRI JUN 29 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 
418 WHICH INCLUDES THE WESTERN TWIN FALLS BLM...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM
MDT THIS EVENING. 

AN EXTREMELY DRY AIR MASS ALONG WITH INCREASING SOUTHWEST WINDS AHEAD
OF A PACIFIC COLD FRONT WILL PRODUCE RED FLAG CRITERIA IN
SOUTHWEST IDAHO FIRE WEATHER ZONE 418 INCLUDING WESTERN TWIN FALLS
BLM. HUMIDITIES WILL DROP BELOW 15 PERCENT AND SUSTAINED WINDS OF
20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP IN THE WARNED AREA
BY EARLY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ419-ORZ636-637-292200-
/O.CON.KBOI.FW.W.0003.070629T2000Z-070630T0400Z/
OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
936 AM MDT FRI JUN 29 2007 /836 AM PDT FRI JUN 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LOW 
HUMIDITIES AND GUSTY WINDS IN FIRE ZONES 636 637 AND 419 WHICH 
INCLUDES THE BURNS AND VALE BLM AND THE OWYHEE MOUNTAINS IN THE 
BOISE BLM...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM MDT /1 PM PDT/
THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. 

AN EXTREMELY DRY AIR MASS WILL COMBINE WITH INCREASING SOUTHWEST
WINDS AHEAD OF A PACIFIC COOL FRONT TO PRODUCE RED FLAG CRITERIA
IN SOUTHWEST IDAHO ZONE 419 AND IN THE SOUTHERN PORTION OF OREGON
ZONES 636 AND 637. HUMIDITIES WILL DROP TO BELOW 15 PERCENT AND
SUSTAINED WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP
IN THE WARNED AREA BY EARLY THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JDS
000 
WWUS85 KBOI 292044
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
244 PM MDT FRI JUN 29 2007

IDZ418-419-ORZ636-637-300400-
/O.CON.KBOI.FW.W.0003.000000T0000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
244 PM MDT FRI JUN 29 2007 /144 PM PDT FRI JUN 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES IN OREGON FIRE ZONES 
636 AND 637 INCLUDING BURNS AND VALE BLM AND IDAHO FIRE ZONES 418
AND 419 INCLUDING THE OWYHEE MOUNTAINS OF THE BOISE BLM AND WESTERN
TWIN FALLS BLM...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT /9 PM PDT/
THIS EVENING. 

AN EXTREMELY DRY AIR MASS ALONG WITH GUSTY SOUTHWEST WINDS AHEAD
OF A PACIFIC COLD FRONT WILL CONTINUE TO PRODUCE RED FLAG
CRITERIA IN FIRE WEATHER ZONES 636 637 418 AND 419 INCLUDING
BURNS BLM...VALE BLM...OWYHEE MOUNTAINS OF THE BOISE BLM AND WESTERN
TWIN FALLS BLM. HUMIDITIES HAVE DROPPED BELOW 15 PERCENT WITH SUSTAINED
WINDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH IN THE WARNED AREA.
EXPECT THESE CONDITIONS TO CONTINUE THROUGH THE EVENING WITH WINDS
DIMINISHING AND HUMIDITIES RECOVERING AFTER SUNSET. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KBOI 300344
RFWBOI

RED FLAG WARNING
NATIONAL WEATHER SERVICE BOISE ID
944 PM MDT FRI JUN 29 2007

IDZ418-419-ORZ636-637-300445-
/O.EXP.KBOI.FW.W.0003.000000T0000Z-070630T0400Z/
WESTERN TWIN FALLS BLM-OWYHEE MOUNTAINS-BURNS BLM-VALE BLM-
944 PM MDT FRI JUN 29 2007 /844 PM PDT FRI JUN 29 2007/

...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT /9 PM PDT/ THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN OREGON 
FIRE ZONES 636 AND 637 INCLUDING BURNS AND VALE BLM AND IDAHO 
FIRE ZONES 418 AND 419 INCLUDING THE OWYHEE MOUNTAINS OF THE 
BOISE BLM AND WESTERN TWIN FALLS BLM...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT /9 PM PDT/ THIS
EVENING. 

RELATIVE HUMIDITIES HAVE BEGUN TO RISE AND SUSTAINED WINDS HAVE
DIMINISHED TO LESS THAN 20 MPH WITH GUSTS OF 20 TO 30 MPH. THE
HUMIDITIES WILL CONTINUE TO INCREASE AND WINDS WILL DIMINISH
THROUGH THE REST OF TONIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jun 28, 9:25 PM MDT, 7 hours 14 minutes earlier.

Area forecast discussion, Jun 28, 9:25 PM MDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
925 PM MDT THU JUN 28 2007

.DISCUSSION...CURRENT 230Z SATELLITE PICS SHOWING BAND OF HIGH
CLOUDS ASSOCIATED WITH UPPER LEVEL JET OVER EASTERN OREGON. THE 00Z
BOISE SOUNDING SHOWED A CAPPING INVERSION AROUND 500MB. THAT ALONG
WITH INCREASE IN CLOUD COVER HAS HAMPERED CONVECTIVE DEVELOPMENT
OVER SOUTHEAST OREGON ZONES. HIGH CLOUDS WILL GRADUALLY INCREASE
OVER ID ZONES AS UPPER JET SHIFTS EAST. BIGGEST UPDATE TO FORECAST
WILL BE REMOVAL OF PRECIP FROM BAKER COUNTY ZONE...OTHERWISE MADE A
COUPLE OF TWEAKS TO CLOUD COVER AND WINDS TO LINE UP WITH CURRENT
OBSERVATIONS.

&&
.AVIATION...VFR THROUGH THE WEEKEND WITH MINOR EXCEPTION. TONIGHT
LOCAL MVFR VIS HAZE KEUL TIL 06Z WILL BE VFR FRI/SAT. HIGH
CLOUDS TONIGHT WITH MID CLOUDS IN THE BLUES/ELKHORN MOUNTAINS.
FRIDAY-SATURDAY...WAVY COLD FRONT WILL BRING ISOLATED MVFR CIG
SHOWERS 21Z/29-21Z/30 AND A SLIGHT CHANCE OF MVFR CIG/VIS
THUNDERSTORMS 00-06Z/30 TO THE BAKER COUNTY MOUNTAINS AND CENTRAL
MOUNTAINS. ISOLATED MVFR CIG SHOWERS ARE POSSIBLE WITH AN UPPER
LEVEL WAVE IN THE SOUTHWEST FLOW SATURDAY NIGHT IN OREGON. NO FOG IS
ANTICIPATED.

&&

SHORT TERM...TONIGHT THROUGH SATURDAY...CONTINUED SW FLOW ALOFT WILL
BRING IN A COLD FRONT TOMORROW. PERHAPS THAT SHOULD BE A LESS HOT
FRONT. TEMPS WILL MODERATE 5 TO 10 DEGREES BEFORE CLIMBING AGAIN
NEXT WEEK. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER OUR
NORTHERN MTNS TOMORROW LATE AFTERNOON AND EVENING...BUT
PRECIPITATION WILL BE SEVERELY LIMITED BY A DRY ATMOSPHERE. DRY
THUNDER IS POSSIBLE.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...THERMAL LOW AT THE
SURFACE BECOMES REESTABLISHED BY LATE SUNDAY AND TEMPS BEGIN TO
SHOOT UP MONDAY. BY THE 4TH...WE COULD SEE HIGHS NEAR 100 IN THE
VALLEYS WITH UPPER 80S AND 90S IN THE MOUNTAINS. IT WILL BE
EXTREMELY DRY. TO MAKE MATTERS WORSE...THE 5TH LOOKS A FEW DEGREES
HOTTER. THERE WILL BE NO PRECIPITATION THROUGH THE EXTENDED PERIOD.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
OR...NONE.
&&

WEATHER.GOV/BOISE

DISCUSSION...DG
AVIATION.....VM
SHORT TERM...SP
LONG TERM....SP/SL
Hazardous weather outlook, Jun 28, 6:06 AM MDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
606 AM MDT THU JUN 28 2007

IDZ011>016-028>030-ORZ061>064-291215-
WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS-
UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-
CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY-
HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
606 AM MDT THU JUN 28 2007 /506 AM PDT THU JUN 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON
AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Red Flag Warnings in Idaho, 2007Red Flag Warnings in Oregon, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.